# SDR 20010510AP002

- Difficulty date: March 9, 2001
- Submitted: April 24, 2001
- Operation: General aviation
- Aircraft: N1650
- Make and model: Raythn HAWKER800
- Aircraft time: 526 hours, 289 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 526 hours, 289 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: ACM22740
- Part serial: VV003
- Condition: Contaminated
- Location: Mlg
- Part time: 526 hours, 289 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 TIRE FLAT SPOTTED, NR 2 TIRE FLAT SPOTTED AND DEFLATED, NR 3 TIRE FLAT SPOTTED. VISUAL INSPECTION FOUND NR 1 MODULATOR VALVE CONTAMINATED WITH PAINT CHIPS AND SHAVINGS OF PLASTIC. FOUND  NR 2 MODULATOR VALVE PISTON O-RING DECOMPOSED/CONTAMINATED. REPLACED NR 1 AND 2 MODULATOR VALVE, BRAKE CONTROL VALVE, FLUSHED ENTIRE BRAKE SYSTEM HYDRAULIC LINES AND FUNCTIONALLY TESTED BRAKE CONTROL SYSTEM.
